# SDR 9JLA2021011829495

- Difficulty date: January 14, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N562P
- Make and model: Cessna 560XL
- Aircraft serial: 5605172
- Aircraft time: 6,632 hours, 5,466 cycles
- Engine: Pwa PW545A
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fuel Indication
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING FLIGHT THE LEFT LOW FUEL PRESSURE ANNUNCIATOR FLICKERED NUMEROUS TIMES IN FLIGHT.  EVENTUALLY CAUSING THE LEFT FUEL BOOST ANNUNCIATOR TO ILLUMINATE.  THE MAINTENANCE VENDOR TROUBLESHOT AND DISCOVERED THE WIRE TPD010-BPD011 WITH AN UNSECURED CLAMP AND CHAFING AGAINST A BRACKET.  REPAIRED WIRE IAW THE 560XL MM 73-30-02.  OPERATIONAL CHECKS SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
